# SDR MALA030289

- Difficulty date: May 30, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 6225353011
- Part serial: OFF381
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3323 CAPT AIRSPEED INDICATOR BARBERPOLE SPINNING CONTINUOUSLY INFLIGHT.  INDICATION FOR AIRSPEED SEEMS NORMAL.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED NR 1 AIRSPEED INDICATOR REF AMM 34-10-00.  P/N ON/OFF 622-5353-011.  S/N OFF 381.  S/N ON 133.  OPS TEST OK.
